# SDR DJFA201904023002

- Difficulty date: March 3, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N330FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500028
- Aircraft time: 6,630 hours, 4,484 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

MISSED APPROACH AND DECLARED AN EMERGENCY DUE "LG LEVER DISAGREE" MSG AFTER SELECTING GEARDOWN. WITH A RED NOSE GEAR INDICATION. THE NOSE GEAR EXTENDED WITH A SAFE INDICATION AFTER PULLING THE FREE-FALL HANDLE. (ALL LANDING GEARS HAVE BEEN PINNED DUE TO EMERGENCY) AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT. REMOVED AND REPLACED NLG UPLOCK BOX ASSY. ALL OPS/FUNCTIONAL CHECKS GOOD NO DEFECTS NOTED AT THIS TIME. GOOD TO CONTINUE.  (ALL LANDING GEAR PIN HAVE BEEN REMOVED PRIOR TO FLIGHT).
